T Nation

I Need Some Good Advice


#1

I STARTED A CYCLE OF TEST-C 200MG INJECTION A WEEK AND 20MG TO 30 MG OF ORAL D-BOL ED. I DID THIS FOR 7 DAYS AND THEN I DID MY SECOND TEST-C 200MG SHOT. BUT ON THE 7TH DAY I STOPPED THE ORAL D-BOL BECAUSE SOMETHING NOT RELATED CAME UP THAT I HAD TO TAKE ANTIBIOTICS FOR.

SO ABOUT 4 DAYS AFTER MY SECOND TEST SHOT I FELT SOME PINS AND NEEDLES BEHIND MY NIPPLES. SO ALL I HAD WAS 50MG TABS OF CLOMID THAT I ATE ONE A DAY TILL I WAS SUPPOSED TO TAKE MY 3RD SHOT ( 3DAYS). I DECIDED ON NOT TAKING THE THIRD TEST SHOT AND STOPPING MY CYCLE BECAUSE I WAS OBVIOUSLY NOT PREPARED.

SO THAT WAS YESTERDAY AND I HAVE BEEN EATING 50MG CLOMID AND TODAY I ALSO STARTED 20MG TAMOXIFEN CITRATE ( GENERIC NOLVADEX ) WILL RUNNING BOTH OF THESE BE OK FOR THE SHORT AMOUNT OF TIME I CYCLED? AND AM I DOSING THEM ENOUGH OR TOO MUCH.


#2

the answer you are looking for is just above the Shift key and right below the Tab key


#3

You started getting gynecomastia. The clomid and nolvadex at those doses should have mitigated the effects of your elevated estrogen. It hurt my eyes reading that so I'm not scanning back through it, I personally would take the clomid and nolvadex (either or, or even both) for about 30 days just to prevent the gyno and for recovery of natural test production-not that that should be to much of an issue at the duration you went for.

You are quite unlucky to get gyno from such a low dose of AAS. At least you know now when you plan for your next cycle to get Adex and use it throughout.

Read the steroid newbie thread please.

God luck


#4

buddaboy thank you for your advice/help. it was much needed brother. my friend who pumped me up to do this, just up and vanished on me and i've been stressin' ! but i will with out a doubt make sure i am totally aware and fully prepared for anything i jump into.


#5

buddaboy i'm taking the tamoxifen citrate (generic nolvadex) oral drops 20mg ED. and the 50mg clomid pill ED is that strong enough to get me through this.


#6

I have no doubt that 20mg Tamoxifen and 50mg Clomid will be MORE than adequate to mitigate the estrogenic side effects you experienced and restore natural test production (which wouldn't have been significantly impaired by a cycle of this duration anyway), it's just best to err on the side of caution, IMHO.

IF, either of the products are fake (the tamoxifen or nolvadex) then the other alone should be sufficient, so its belt and braces for you LOL

I wouldn't panic now, you should be fine once you complete your PCT.

Good luck...


#7

Thanks brother! much appreciated!!


#8

No worries, all the information you need is here for when you decide to plan you're next cycle/first proper cycle :wink: